Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 925947, 7 pages
Research Article

Landau-Type Theorems for Certain Biharmonic Mappings

1School of Mathematical Sciences, South China Normal University, Guangzhou, Guangdong 510631, China
2Department of Mathematics, Wuyi University, Jiangmen, Guangdong 529020, China

Received 2 January 2014; Accepted 2 March 2014; Published 27 March 2014

Academic Editor: Om P. Ahuja

Copyright © 2014 Ming-Sheng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-Sheng Liu, Zhen-Xing Liu, and Jun-Feng Xu, “Landau-Type Theorems for Certain Biharmonic Mappings,” Abstract and Applied Analysis, vol. 2014, Article ID 925947, 7 pages, 2014. doi:10.1155/2014/925947